MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that a suture cinch was utilized in a esg- endoscopic sleeve gastroplasty procedure on (b)(6) 2026, for the treatment of obesity.During the procedure, the suture cinch was deployed and the beaded rod got reinserted/ stuck into the cinch plug.A rat tooth was utilized to hold counter tension.The procedure was completed with the original device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code a0401 captures the reportable event of cinch wire break.Imdrf code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf code a150101 captures the reportable event of failure to deploy imdrf code a0401 captures the reportable event of cinch wire break imdrf code f2301 captures the reportable event of additional device required investigation results summary the suture cinch was not returned.Therefore, a technical analysis could not be performed.The reported events could not be confirmed due to a lack of evidence.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.In reference to the event description and information provided by the customer, there is not enough evidence to determine whether the cinch failure to deploy and cinch wire break was due to the physician's technique during the procedure or was related to a device malfunction.The reported event of additional device required occurred during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25286163
Report Number3005099803-2026-02107
Device Sequence Number15967725
Product Code OCW
UDI-Device Identifier00191506060046
UDI-Public(01)00191506060046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/24/2026
07/14/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/18/2026
08/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown